advertisement
Question
Posted by: Agnes | 2007/02/09

VERY dry vagina 2

I wrote to you, complaining about my problem with a dry vagina. I'm 24 years old and this problem started only after I used the Pill. I want to know if it's safe for me to use estrogen creams / pills and if it would help. I'm no longer using the Pill, I stopped using it about 4 years ago. Lubrications (like KY jelly) doesn't help much. I'm shure it's not thrush causing this, because there is absolutely no discharge and I've used alot of different creams and stuff to help with thrush and it made no difference. In some cases the cream for thrush also burns.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Oestrogen cream will only help if you are menopausal. I would suggest that you consult a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2007/02/12

See what the doc says, but you must try using the lub astroglide. It's not sticky like KY:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement